# SDR 0601205813

- Difficulty date: June 5, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 10,897 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND FLOOR PROXIMITY LIGHTS ON SEATS 4-20 AND 26-30 INOP, DUE TO FAILED EMERGENCY LIGHT BATTERY PACK.  REPLACED BATTERY PACKS AND OPERATIONAL CHECKED.
